# SDR UPS97823099

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1548-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SEAT TRACK CORRODED FROM F/S 1548 TO 1560 BL 0.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS FROM F/S 1530 TO 1610 IAW SRM 51-1-20D, 51-3-0, AND DC8-5320-5167C.
